# SDR USAA2011031791089

- Difficulty date: February 22, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 868
- Aircraft time: 32,147 hours, 19,257 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Spherical Bearin
- Part number: D5463003800000
- Condition: Corroded
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - MAJOR REPAIR - CORROSION ON LEFT PYLON SPIGOT SPHERICAL BEARING AT WS 3758, RIB 7.  REPLACED LEFT PYLON SPIGOT SPHERICAL BEARING AT WS 3758, RIB 7 IAW A320 AMM 54-51-41.
